# SDR IPXA2022020978814

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 50,639 hours, 7,728 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 186U10071
- Condition: None
- Location: Lt Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CKLT VERT STAB SKIN PANEL DELAMINTEDINSTALLED TEMPORARY PANEL IAW EO B747-5530-82778-A
